# SDR USAA920080248

- Difficulty date: January 23, 2006
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CRACKED FUSELAGE SKIN, BS 870, S24R.  REPAIRED FUSELAGE SKIN, BS 870, S24R IAW B737 SRM 53-00-01-2R 31.
